# SDR AALA20150116030

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,200 hours, 15,052 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DURING CLIMB ISFD FLAG CAME ON WITH NO AIRSPEED & ERRONEOUS ALTITUDE INDICATIONS.  R & R ISFD SQD & PERFORMED OPERATIONAL CHECK IAW AMM 34-24-03, 34-11-00 & GPM 18.01.  SYS CHECKED NORMAL.
